# SDR DALA2022090805994

- Difficulty date: September 7, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 91,879 hours, 19,956 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1701 RIGHT SIDE LOWER EXTERNAL SKIN DAMAGED ALONG STR 37R BETWEEN STA 1205 AND 1213, CORRECTIVE ACTION: FABRICATED REPAIR PART PER B767 SRM 53-00-01-2R REPAIR 1. INSTALLED REPAIR PARTS PER B767 SRM 53-00-01-2R REPAIR 1 (2398602)
